English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Towards quantum cohomology of real varieties

Ceyhan, Ö. (2010). Towards quantum cohomology of real varieties. In Arithmetic and geometry around quantization (pp. 65-99). Boston [et. al.]: Birkhäuser.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-22AC-4 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-22AD-3
Genre: Book Chapter

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ceyhan, Özgür1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Arithmetic and geometry around quantization
Source Genre: Book
 Creator(s):
Affiliations:
Publ. Info: Boston [et. al.] : Birkhäuser
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 65 - 99 Identifier: -

Source 2

show
hide
Title: Progress in mathematics
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 279 Sequence Number: - Start / End Page: - Identifier: -